MathSciNet Relay Station
MathSciNet bibliographic data
MR1059159 05C10 (05C15)
Moss, Lawrence S. Existence and nonexistence of universal graphs. Fund. Math. 133 (1989), no. 1, 25–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement